A 30-year-old member asked:
Is heartburn a side effect of taking glimepiride?
1 doctor answer • 2 doctors weighed in
Internal Medicine 25 years experience
Amaryl (glimepiride): I suppose it's possible but not commonly seen. I would look for other reasons such as coffee, alcohol or smoking.
Created for people with ongoing healthcare needs but benefits everyone.
5.8k viewsReviewed >2 years ago
Last updated Oct 1, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.